Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Singular set of some Kähler orbifolds

Author: Thalia D. Jeffres
Journal: Trans. Amer. Math. Soc. 349 (1997), 1961-1971
MSC (1991): Primary 53C55; Secondary 14J17
MathSciNet review: 1389780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider some examples of orbifolds with positive first Chern class. Applying a result of Ding and Tian, we show that the singularities must be very mild if the orbifold admits a Kähler-Einstein metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C55, 14J17

Retrieve articles in all journals with MSC (1991): 53C55, 14J17

Additional Information

Thalia D. Jeffres
Affiliation: Department of Mathematics, State University of New York, Stony Brook, New York 11794-3651
Address at time of publication: Department of Mathematics, University of California at Irvine, Irvine, California 92697-3875

Received by editor(s): November 6, 1995
Article copyright: © Copyright 1997 American Mathematical Society